# SDR COMA0760388

- Difficulty date: May 21, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 21,353 hours, 19,611 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5360 - DURING TAKEOFF ROLL RECEIVED A STALL WARNING MESSAGE, ABORTED TAKEOFF AND RETURNED TO THE GATE.  PERFORMED RESET OF THE STALL PROTECTION SYSTEM.
